MathSciNet Relay Station
MathSciNet bibliographic data
MR714586 60F17 (60J60)
Brooks, J. K.; Chacon, R. V. Diffusions as a limit of stretched Brownian motions. Adv. in Math. 49 (1983), no. 2, 109–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement